Arkansas, 2025

Flooding in Arkansas, June 1 to 30, 2025

June 1 to 30, 2025 · NWS LZK · 8 events in 7 counties and zones

River flooding continued from May into June along the Cache, White, Black, and Ouachita Rivers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

River flooding continued from May into June along the Cache, White, Black, and Ouachita Rivers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 31, 11:08 PM CST, 52 minutes earlier.

Area forecast discussion, May 31, 11:08 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1208 AM CDT Sun Jun 1 2025

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 247 PM CDT Sat May 31 2025

Satellite imagery and surface observations indicate mostly clear but
hazy conditions across the forecast area. Near normal temperatures
were noted.

Water vapor imagery currently reveals well defined energy moving
south into Nebraska. Recent CAM output continues to indicate the
development of convection over southern Kansas and northern Oklahoma
later today, then growing upscale into a MCS.  This feature then
would approach the forecast area while weakening.  Forecasts
continue to indicate this potential.

Near normal temperatures will continue during this period.

&&

.LONG TERM...
(Monday Night through next Saturday)
Issued at 247 PM CDT Sat May 31 2025

A mid-level shortwave ridge will be place early in this period, and
will promote dry conditions.  As the ridge moves quickly eastward, a
southwesterly flow flow pattern will develop over the mid south.
Several pieces of energy will move through this flow, and will
promote several rounds of convection.  Forecast confidence is slowly
increasing for the potential for excessive rainfall; later forecasts
will refine this threat

&&

.AVIATION...
(06Z TAFS)
Issued at 1206 AM CDT Sun Jun 1 2025

A mid level feature will push through overnight that will push
into northern Arkansas overnight. Scattered rain showers and
isolated thunderstorms may impact northern Arkansas with some
isolated showers over central Arkansas by morning. The
thunderstorm threat will weaken as the system moves south, so TS
was left out of the TAFs, but may get added back in if the storms
look to continue more than guidance shows. Once this feature
pushes through VFR conditions are expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     83  64  86  68 /  20   0   0   0
Camden AR         86  62  89  67 /  10   0   0   0
Harrison AR       81  62  84  66 /  10   0   0   0
Hot Springs AR    84  63  89  68 /  10   0   0   0
Little Rock   AR  85  65  88  69 /  10   0   0   0
Monticello AR     86  65  89  70 /   0   0   0   0
Mount Ida AR      84  62  88  68 /  20   0   0   0
Mountain Home AR  83  62  85  67 /  10   0   0   0
Newport AR        85  66  87  68 /  10   0   0   0
Pine Bluff AR     85  64  89  68 /   0   0   0   0
Russellville AR   84  64  89  68 /  20   0   0   0
Searcy AR         85  64  87  67 /  10   0   0   0
Stuttgart AR      85  66  87  69 /   0   0   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...55
LONG TERM....55
AVIATION...75
Hazardous weather outlook, May 31, 2:10 AM CST, 21 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
310 AM CDT Sat May 31 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
310 AM CDT Sat May 31 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

A few isolated thunderstorms could develop this evening and
overnight...mainly over western sections of the state. The threat
for severe weather will remain low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Hot and humid conditions will return for the early to middle part
of next week...with heat index values forecast to warm into the
90s for many areas...potentially approaching 100 for some spots.

Some thunderstorms return to the forecast late Tuesday through
Friday of next week. Some areas of heavy rainfall could be
seen...but many uncertainties exist this far out in time on where
the axis of heavy rainfall will occur.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 flood. Local standard time, as filed.

Flood, Woodruff

When
June 1, 12:00 AM CST to June 7, 3:45 AM CST
Where
Woodruff County, 0.83 mi SSW of Riverside to 1.01 mi SSW of Riverside
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.269, -91.236

Minor river flooding was observed at Patterson along the Cache River.

Flood, Woodruff

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Woodruff County, 1.33 mi NW of Augusta to 1.16 mi NW of Augusta
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.291, -91.389

Major river flooding was observed at Augusta along the White River.

Flood, White

When
June 1, 12:00 AM CST to June 12, 11:00 AM CST
Where
White County, 0.61 mi N of Georgetown to 0.84 mi N of Georgetown
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.129, -91.450

Minor river flooding was observed at Georgetown along the White River.

Flood, Prairie

When
June 1, 12:00 AM CST to June 25, 6:30 AM CST
Where
Prairie County, 0.63 mi NE of Des Arc to 0.69 mi NE of Des Arc
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.977, -91.493

Minor river flooding was observed at Des Arc along the White River.

Flood, Monroe

When
June 1, 12:00 AM CST to June 30, 11:59 PM CST
Where
Monroe County, 0.89 mi WNW of Clarendon to 0.77 mi NW of Clarendon
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
34.685, -91.314

Major river flooding was observed at Clarendon along the White River.

Flood, Lawrence

When
June 1, 12:00 AM CST to June 15, 3:15 AM CST
Where
Lawrence County, 0.4 mi E of Black Rock to 0.22 mi NNE of Black Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.101, -91.093

Minor river flooding was observed at Black Rock along the Black River.

Flood, Ouachita

When
June 1, 12:00 AM CST to June 2, 10:30 AM CST
Where
Ouachita County, 1.51 mi NE of Camden to 1.16 mi NNE of Camden
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
33.597, -92.814

Minor river flooding was observed at Camden along the Ouachita River.

Flood, Calhoun

When
June 1, 12:00 AM CST to June 8, 11:00 AM CST
Where
Calhoun County, 6.23 mi S of Artesian to 6.29 mi S of Artesian
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
33.310, -92.480

Minor river flooding was observed at Thatcher L&D along the Ouachita River.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2025Every state in 2025This day in weather historyWarnings in Arkansas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276590, 1276595, 1276596, 1276597, 1276598, 1276601, 1276612, 1276613.